# SDR HNAA2021070100303

- Difficulty date: June 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 45,705 hours, 41,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 SHEAR CLIP CORRODED AT CARGO DOOR LOWER SILL. CUT, POSITIONED, DRILLED AND INSTALLED SPLICE REPAIR ON FR 65 SHEAR CLIP AT CARGO DOOR LOWER SILL IAW ETD2021--145-019276 REV A AND EO1-53-21-0147.
